# SDR DALA13062453765

- Difficulty date: November 13, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N3765
- Make and model: Boeing 737832
- Aircraft serial: 30819
- Aircraft time: 40,564 hours, 14,750 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 304
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND MAIN CABIN BAY FORWARD WET AREA BS 304 RBL 10 UPPER SURFACE OF SEAT TRACK CORRODED. MAINTENANCE INSTALLED NEW SEAT TRACK IAW SRM 51-40-02.
